Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 25, NWS Corpus Christi, TX

May 13, 2015McMullen County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 13, 2015, 2:23 PM CDT for McMullen County, Texas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2015, 2:23 PM CDT (19:23 UTC)
Expired
May 13, 2015, 2:45 PM CDT
In force
22 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 123 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:52 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WFUS54 KCRP 131923
TORCRP
TXC311-131945-
/O.NEW.KCRP.TO.W.0025.150513T1923Z-150513T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
223 PM CDT WED MAY 13 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 PM CDT
    
* AT 222 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  JUST NORTH OF TILDEN...AND MOVING NORTHEAST AT 5 TO 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TILDEN AND CROWTHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2853 9833 2850 9833 2839 9854 2855 9864
      2864 9843 2864 9839
TIME...MOT...LOC 1922Z 245DEG 11KT 2851 9851 

$$

MB
1 follow-up statement
653 
WWUS54 KCRP 131932
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
232 PM CDT WED MAY 13 2015

TXC311-131945-
/O.CON.KCRP.TO.W.0025.000000T0000Z-150513T1945Z/
MCMULLEN TX-
232 PM CDT WED MAY 13 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN MCMULLEN COUNTY...
    
AT 231 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
JUST NORTH OF TILDEN. THIS DANGEROUS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
TILDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2852 9836 2850 9833 2843 9855 2856 9860
      2862 9846 2861 9841
TIME...MOT...LOC 1931Z 245DEG 11KT 2852 9848 

$$

MB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 12:51 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 13, 12:51 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1251 PM CDT WED MAY 13 2015

.DISCUSSION...SEE 18Z AVIATION DISCUSSION.

&&

.AVIATION...MAIN CONCERN IS THE CONVECTION GOING ON NOW. NOT
EXPECTING MUCH OVER KLRD FOR CONVECTION THROUGH THE PERIOD. FOR
THE EASTERN TERMINALS...THUNDER (CATEGORICAL) FOR A COUPLE OF
HOURS STARTING AT KALI RIGHT AWAY (RADAR SHOWING NEAR AREA AT THIS
TIME)...THEN KCRP/KVCT AOA 20Z. HAVE TEMPO WINDS 20G35KT AT KALI
AND KCRP FOR STRONGER CONVECTION...DO NOT THINK THAT MUCH IN KVCT
WILL OCCUR SINCE IT IS RATHER STABLE THERE. CATEGORICAL THUNDER
ENDS AT KALI BY 22Z AND KCRP/KVCT BEFORE 14/00Z. WILL MAINTAIN
SOME VCTS EASTERN TERMINALS TIL ABOUT 14/02Z AS SOME REMNANT
CONVECTION STILL MAY OCCUR. ONCE THE CONVECTION ENDS...WILL HAVE
MVFR CIGS DEVELOPING THIS EVENING (SEE TAFS)...WITH POSSIBLE IFR
AT EASTERN TERMINALS (MORE LIKELY AT KALI AND KVCT). FOG TOO WILL
BE AN ISSUE AT EASTERN TERMINALS. MVFR WILL CONTINUE AFTER 15Z
TOMORROW WITH SOME VCSH FOR KCRP AND KVCT FROM POSSIBLE CONVECTION
IN GULFMEX. COULD HAVE VFR BY 18Z...BUT FORECAST TOO LONG
ALREADY TO INCLUDE WITH LACK OF CERTAINTY.

&&

.PREV DISCUSSION... /ISSUED 1158 AM CDT WED MAY 13 2015/

DISCUSSION...BASED ON LATEST RADAR TRENDS AND CONTINUED SLOW-
MOVING CONVECTION OVER MUCH OF SOUTH TEXAS...HAVE DECIDED TO
EXTEND THE FFA UNTIL 5 PM AND MATCH THE TORNADO WATCH. DEPENDING
ON CONVECTIVE TRENDS LATER THIS AFTERNOON...WATCH MAY BE CANCELLED
EARLY (AT LEAST IN SOME AREAS)...AND/OR EXTENDED FOR A FEW MORE
HOURS. MODEL DATA IS NOT SHOWING MUCH AFTER 02Z/03Z (THAT THAT ARE
SHOWING ANYTHING) SO WE WILL SEE WHAT HAPPENS.

PREV DISCUSSION... /ISSUED 1013 AM CDT WED MAY 13 2015/

DISCUSSION...TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF OUR
AREA. UPDATED FORECAST FOR THIS...AND ADJUSTED SOME SHORT TERM
PARAMETERS AS WELL. HAVE NOT LOOKED AT TOO MUCH IN NEW MODEL DATA
AND FORECAST TRENDS...SO DID NOT CHANGE ANYTHING AFTER TODAY.
LOOKS THOUGH THAT THINGS WILL QUIET DOWN A BIT AFTER TODAY...BUT
STILL ENOUGH MOISTURE FOR CONVECTION THROUGH MOST OF THE FORECAST.
NO REAL CHANGES TO THE MARINE. PRODUCTS ARE OUT.

PREV DISCUSSION... /ISSUED 649 AM CDT WED MAY 13 2015/

DISCUSSION...UPDATED FOR 12Z AVIATION.

AVIATION...CONVECTION WILL BE THE MAIN AVIATION CONCERN IN THE
IMMEDIATE TERM AT CRP TERMINAL...AND HAVE INCLUDED TSRA REMARKS.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS THE DAY
PROGRESSES AND HAVE VCTS/TEMPO TSRA AT ALL TERMINALS. IF
THUNDERSTORMS DIRECTLY IMPACT THE TERMINALS THEN REDUCED VSBYS AND
ERRATIC WINDS WILL BE POSSIBLE. OUTSIDE OF THUNDERSTORMS WINDS
WILL GENERALLY BE OUT OF THE EAST AND SOUTHEAST.

PREV DISCUSSION... /ISSUED 440 AM CDT WED MAY 13 2015/

SHORT TERM (TODAY THROUGH THURSDAY)...THE FORECAST IS NOT EASY.
AS OF WRITING...A THIN AXIS CONTAINING DEEPEST MOISTURE WAS
LOCATED ALONG AND JUST OFFSHORE OF THE MIDDLE TEXAS COAST.
MODEST...BUT GRADUALLY STRENGTHENING...LOW LEVEL MOISTURE
ADVECTION WAS OCCURRING INTO THE AREA OF DEEPER MOISTURE.
THIS...IN ADDITION TO AN APPROACHING H5 VORT MAX...HAS LED TO
SIGNIFICANT SHOWERS AND THUNDERSTORMS PERSISTING OVER THE PAST
SEVERAL HOURS ACROSS THE NEARSHORE WATERS. AFTER COLLABORATION
WITH THE SATELLITE PRECIPITATION ANALYSIS BRANCH ABOUT WHERE HEAVY
RAINFALL POTENTIAL MAY OCCUR...HAVE DECIDED TO EXPAND FLASH FLOOD
WATCH INTO THE NORTHERN COASTAL BEND TO ACCOUNT FOR POTENTIAL OF
DEEPER MOISTURE AXIS SHIFTING NORTHWARD...WHICH COULD LEAD TO
HOURLY RAINFALL RATES OF 1 TO 3 INCHES. ELSEWHERE
INLAND...ISOLATED TO SCATTERED CONVECTION IS GRADUALLY DEVELOPING
IN RESPONSE TO A STRENGTHENING ESE 925MB LLJ. RAP MID LEVEL
HEIGHT ANALYSIS OVERLAID WITH WATER VAPOR IMAGERY INDICATES AN
APPROACHING MID LEVEL S/W TROUGH WHICH SHOULD AID IN CONVECTIVE
DEVELOPMENT ALONG THE RIO GRANDE BY SUNRISE. THE OVERALL FORECAST
FOR TODAY CALLS FOR CONVECTION ALONG THE COAST TO PERSIST AND
BUILD NORTHWARD THROUGH MID MORNING WITH ADDITIONAL CONVECTION
DEVELOPING/EXPANDING IN AREAL COVERAGE ALONG THE RIO GRANDE AND
BEGIN TO SHIFT NE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE PRETTY
MUCH ANYWHERE TODAY AS PWATS REMAIN HIGH. A STRONG STORM WILL BE
POSSIBLE ACROSS THE REGION GIVEN EXPECTED MLCAPE VALUES AROUND
2000 J/KG AND SUFFICIENT BULK SHEAR VALUES /ESPECIALLY ACROSS NW
COUNTIES/. MAIN MID LEVEL TROUGH AXIS SWINGS THROUGH THE AREA BY
LATE TODAY RESULTING IN DRIER CONDITIONS TONIGHT. CAVEAT IS THAT A
A MINOR S/W TROUGH MAY PUSH ACROSS TONIGHT WHICH MAY LEAD TO
ADDITIONAL CONVECTIVE CHANCES...ESPECIALLY ACROSS SOUTHERN ZONES.
GUIDANCE INDICATES SOME DRIER AIR AT H85 BUILDING INTO THE REGION
ON THURSDAY RESULTING IN LOWER PRECIP CHANCES.

WILL ALLOW RIP CURRENT RISK TO EXPIRE AT 6 AM. A MODERATE RISK OF
RIP CURRENTS WILL EXIST TODAY AND MAY FLIRT WITH THE HIGH RISK
THRESHOLD AGAIN ON THURSDAY.

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...AN UPPER LEVEL
DISTURBANCE WILL MOVE OUT OF MEXICO THURSDAY NIGHT INTO FRIDAY.
THIS WILL LEAD TO CONTINUED CHANCES OF SHOWERS AND STORMS OVER THE
WEST THURSDAY NIGHT...SHIFTING TO THE NORTHERN SECTIONS ON FRIDAY.
RAIN CHANCES MAY TEMPORARILY LOWER ON SATURDAY THE SHORTWAVE
TROUGH PASSES OFF TO THE NORTHEAST. WILL KEEP SOME LOW END 20 POPS
THOUGH WITH LINGERING MOISTURE ACROSS SOUTH TEXAS. ACTIVE WEATHER
PATTERN APPEARS TO RETURN BEGINNING SUNDAY THROUGH THE FIRST PART
OF NEXT WEEK. SOUTHWEST FLOW ALOFT WITH OCCASIONAL UPPER
DISTURBANCES WILL TRAVERSE THE REGION DURING THIS TIME. SUPERBLEND
POPS GENERALLY RANGE FROM 30 TO 50 PERCENT...AND WILL KEEP
OFFICIAL FORECAST SIMILAR TO SUPERBLEND NUMBERS. TEMPERATURES IN
THE 80S WILL BE COMMON THROUGH THE PERIOD...WITH LOWER 90S OVER
THE WESTERN ZONES FRIDAY THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    83  74  86  75  84  /  60  30  30  20  30
VICTORIA          81  72  88  73  83  /  70  40  30  20  40
LAREDO            81  72  91  73  90  /  60  20  20  30  30
ALICE             83  72  89  73  86  /  60  20  30  20  30
ROCKPORT          84  76  85  76  80  /  60  30  20  20  30
COTULLA           80  70  89  71  87  /  70  20  20  40  30
KINGSVILLE        86  74  88  75  86  /  60  30  30  20  30
NAVY CORPUS       83  75  84  76  81  /  60  30  20  20  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

GW/86...SHORT TERM
Hazardous weather outlook, May 13, 12:12 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1212 PM CDT WED MAY 13 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1212 PM CDT WED MAY 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH 5
PM.

A TORNADO WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTH
TEXAS UNTIL 5 PM...

BEE                   DUVAL                 GOLIAD
JIM WELLS             LA SALLE              LIVE OAK
MCMULLEN              NUECES                REFUGIO
SAN PATRICIO          VICTORIA

SOME STORMS WILL PRODUCE FLOODING RAINS. A FEW STORMS MAY ALSO
BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE HAIL...AND
EVEN A FEW TORNADOS POSSIBLE...ESPECIALLY IN THE TORNADO WATCH
AREA.

A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING
BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH
TEXAS THROUGH THE EARLY PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME.

A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF FACING
BEACHES.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO
SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED...PLEASE ALERT THE CORPUS CHRISTI
NATIONAL WEATHER SERVICE ON ANY FLOODING OR SEVERE REPORTS.

GW/RH/TB

In the hours before

Special weather statement, May 13, 10:46 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1046 AM CDT WED MAY 13 2015

TXZ230-239-240-131645-
MCMULLEN-DUVAL-WEBB-
1046 AM CDT WED MAY 13 2015

...STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND DUVAL
COUNTIES...

AT 1045 AM CDT...A STRONG THUNDERSTORM WAS 13 MILES NORTHWEST OF
REALITOS...OR 14 MILES WEST OF BENAVIDES...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FREER...BENAVIDES...CONCEPCION...RAMIREZ...BRUNI...ROSITA...
REALITOS...SEVEN SISTERS...RIOS...SAN JOSE AND CRUZ CALLE.

LAT...LON 2734 9852 2734 9855 2736 9856 2736 9859
      2734 9859 2734 9862 2736 9863 2735 9880
      2727 9880 2727 9897 2805 9894 2808 9834
      2727 9825 2727 9852
TIME...MOT...LOC 1545Z 189DEG 26KT 2762 9864

TJ
Local storm report, May 13, 11:13 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1113 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     FLASH FLOOD      1 S FREER               27.87N 98.62W
05/13/2015                   DUVAL              TX   EMERGENCY MNGR

            6 INCHES OF WATER ON HIGHWAY 59 JUST SOUTH OF FREER.

&&

TEVANS
Local storm report, May 13, 11:53 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1153 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     FUNNEL CLOUD     3 E FREER               27.88N 98.57W
05/13/2015                   DUVAL              TX   FIRE DEPT/RESCUE

            OFF DUTY FIRE OFFICIAL WITNESSED FUNNEL DESCEND FROM WELL
            DEVELOPED WALL CLOUD.

&&

TJOHNSTO
Local storm report, May 13, 12:24 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      8 NE BANQUETE           27.89N 97.70W
05/13/2015                   NUECES             TX   EMERGENCY MNGR

            COUNTY ROAD 101 TO COUNTY ROAD 48 CLOSED DUE TO FLOODING.

0917 AM     FLASH FLOOD      5 N BANQUETE            27.88N 97.80W
05/13/2015                   NUECES             TX   EMERGENCY MNGR

            FARM TO MARKET 666 TO ALEGRE LANE CLOSED DUE TO FLOODING.

0936 AM     FLASH FLOOD      10 NW BANQUETE          27.91N 97.91W
05/13/2015                   JIM WELLS          TX   EMERGENCY MNGR

            COUNTY ROAD 95 AND FARM TO MARKET 624 CLOSED DUE TO
            FLOODING.

0956 AM     FLASH FLOOD      11 S CORPUS CHRISTI     27.59N 97.42W
05/13/2015                   NUECES             TX   EMERGENCY MNGR

            FARM TO MARKET 2444 CLOSED FROM COUNTY ROAD 41A TO COUNTY
            ROAD 41 DUE TO FLOODING

&&

TEVANS
Local storm report, May 13, 1:11 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
111 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      2 NE ORANGE GROVE       27.98N 97.92W
05/13/2015                   JIM WELLS          TX   BROADCAST MEDIA

            FACEBOOK VIDEO ON MEDIA SITE SHOWS FLASH FLOODING OF
            CREEK NEAR INTERSECTION OF CR 355 AND CR 357.

0915 AM     FLASH FLOOD      ORANGE GROVE            27.96N 97.94W
05/13/2015                   JIM WELLS          TX   EMERGENCY MNGR

            ORANGE GROVE VOLUNTEER FIRE DEPT REPORTED WATER IN A
            COUPLE OF HOMES IN TOWN.

1000 AM     FLASH FLOOD      4 SE ORANGE GROVE       27.91N 97.89W
05/13/2015                   NUECES             TX   EMERGENCY MNGR

            ORANGE GROVE VOLUNTEER FIRE DEPT HELPED A GENTLEMAN FROM
            HIS TRAILER DUE TO HIGH WATER ON FM1833.

&&

JMETZ
Local storm report, May 13, 1:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
128 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      1 S SANDIA              28.00N 97.88W
05/13/2015                   JIM WELLS          TX   EMERGENCY MNGR

            FLOWING WATER ACROSS ROADWAY ON STATE HWY 359. NUMEROUS
            OTHER COUNTY ROADS FLOODED IN ORANGE GROVE AREA.

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:43 AM CDTSpecial Marine WarningCRP47 min
May 13, 4:16 AM CDTAreal Flood AdvisoryCRPNueces59 min
May 13, 5:15 AM CDTSpecial Marine WarningCRP90 min
May 13, 5:19 AM CDTFlash Flood WarningCRPKleberg, Nueces116 min
May 13, 5:35 AM CDTSpecial Weather StatementCRPNueces40 min
May 13, 6:09 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio2 hr
May 13, 6:25 AM CDTSpecial Weather StatementCRPNueces35 min
May 13, 6:29 AM CDTTornado WarningCRPNueces16 min
May 13, 6:43 AM CDTSpecial Marine WarningCRP62 min
May 13, 7:11 AM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio3 hr
May 13, 7:42 AM CDTFlash Flood WarningCRPBee3 hr
May 13, 8:03 AM CDTFlash Flood WarningCRPJim Wells3 hr
May 13, 8:34 AM CDTSpecial Weather StatementCRPLa Salle56 min
May 13, 9:26 AM CDTTornado WarningCRPJim Wells, Nueces34 min
May 13, 9:56 AM CDTTornado WarningCRPJim Wells, Live Oak, San Patricio21 min
May 13, 10:04 AM CDTFlash Flood WarningCRPDuval, McMullen116 min
May 13, 10:22 AM CDTAreal Flood AdvisoryCRPLive Oak53 min
May 13, 10:40 AM CDTAreal Flood AdvisoryCRPLa Salle65 min
May 13, 10:46 AM CDTSpecial Weather StatementCRPDuval59 min
May 13, 11:03 AM CDTAreal Flood AdvisoryCRPMcMullen57 min
May 13, 11:08 AM CDTSevere Thunderstorm WarningCRPDuval, McMullen37 min
May 13, 11:10 AM CDTAreal Flood AdvisoryCRPLive Oak3 hr
May 13, 11:13 AM CDTTornado WarningCRPDuval32 min
May 13, 11:43 AM CDTTornado WarningCRPDuval32 min
May 13, 12:02 PM CDTFlash Flood WarningCRPDuval, Live Oak, McMullen118 min
May 13, 12:04 PM CDTAreal Flood AdvisoryCRPMcMullen116 min
May 13, 1:08 PM CDTFlash Flood WarningCRPMcMullen82 min
May 13, 1:51 PM CDTFlash Flood WarningCRPLive Oak114 min
May 13, 1:54 PM CDTTornado WarningCRPDuval36 min
May 13, 2:00 PM CDTFlash Flood WarningCRPDuval, McMullen90 min
May 13, 2:30 PM CDTFlash Flood WarningCRPMcMullen60 min
May 13, 3:19 PM CDTTornado WarningCRPGoliad26 min
May 13, 3:25 PM CDTFlash Flood WarningCRPGoliad95 min
May 13, 3:49 PM CDTSpecial Weather StatementCRPWebb41 min
May 13, 3:56 PM CDTTornado WarningCRPLa Salle, Webb34 min
May 13, 4:10 PM CDTTornado WarningCRPVictoria35 min
May 13, 4:30 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb45 min
May 13, 4:40 PM CDTRiver Flood WarningCRPBee43 hr
May 13, 4:43 PM CDTSpecial Weather StatementCRPWebb32 min
May 13, 5:11 PM CDTSevere Thunderstorm WarningCRPWebb49 min
May 13, 5:50 PM CDTSevere Thunderstorm WarningCRPWebb40 min
May 13, 6:15 PM CDTAreal Flood WarningCRPJim Wells, Nueces24 hr
May 13, 6:28 PM CDTSevere Thunderstorm WarningCRPDuval, Webb47 min
May 13, 6:34 PM CDTTornado WarningCRPWebb26 min
May 13, 6:59 PM CDTTornado WarningCRPWebb16 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.